MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 7.0MM; BOLT,NUT,WASHER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 7.0MM; BOLT,NUT,WASHER
Model Number 219.98
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Date of implant reported as (b)(6) 2018, exact date is not known.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent an ankle procedure in (b)(6) 2018 to implant two (2) locking compression plate (lcp) one third tubular plates, one (1) 2.7/3.5mm variable angle locking compression plate (va-lcp) anterolateral distal tibia plate, one (1) 2.7/3.5mm variable angle locking compression plate (va-lcp) medial distal tibia plate, thirteen (13) 3.5mm cortex screws, twelve (12) 2.7mm va locking screws, one (1) 7.0mm washer, one (1) 4.0mm cannulated screw, and two (2) 4.0mm cancellous screws.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed due to infection, inflammation, and delayed healing.Surgery was completed successfully with no delay.Patient status reported as okay.Patient is reported to be incarcerated and non-compliant.This report is for a 7.0mm washer this is report 7 of 9 for (b)(4).

Brand Name
WASHER 7.0MM
Common Device Name
BOLT,NUT,WASHER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7944655
Report Number2939274-2018-54237
Device Sequence Number2338225
Product Code HTN
UDI-Device Identifier10886982156280
UDI-Public(01)10886982156280
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
PREAD
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number219.98
Device Catalogue Number219.98
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/08/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight72